Гепато- и гастротоксичность нестероидных противовоспалительных препаратов: возможные точки пересечения. Часть 2

М.А. Евсеев, д.м.н., ММА имени И.М. Сеченова

Литература

  1. Болезни органов пищеварения. В кн.: Руководство по медицине (The Merck Manual), под ред. Беркоу Р., Флетчер Э. Дж., М, 1997, с. 503-587.
  2. Клиническая фармакология. В кн.: Руководство по медицине (The Merck Manual), под ред. Беркоу Р., Флетчер Э. Дж. М, 1997, с. 733-789.
  3. Краснова М. В, Локтионова С. М., Пузакова О. Ю. Морфологические изменения слизистой желудка у пациентов с циррозами печени. Медицина в Кузбассе, 2005, Спецвып. № 2, С. 89-90.
  4. Муравьев Ю.В. Гепатоксичны ли нестероидные противовоспалительные препараты? Науч.-практ. ревмат., 2002, № 4, с.36 — 41.
  5. Насонова В.А., Эрдес Ш.О. О всемирной декаде костно-суставных заболеваний 2000-2010. Научн.-практ. Ревматол., 2000, № 4, с. 14-16.
  6. Свиницкий А.С., Хомченкова Н.И., Пузанова О.Г. Ингибиторы ЦОГ-2: панацея от побочных эффектов нестероидных противовоспалительных препаратов или новые проблемы? Сучасна гастроэнтерологiя, 2003, № 1 (11), с. 11-15.
  7. Супорник Г.В., Кочетков С.Г. Особенности гастродуоденальной патологии у больных с хроническими диффузными заболеваниями печени. Вестник СамГУ, 2007, № 2 (52), с. 277- 284.
  8. Ханевич М.Д., Хрупкин В.И., Жерлов Г.К. Кровотечения из хроническихгастродуоденальных язв у больных с внутрипеченочной портальной гипертензией. Новосибирск, 2003, 198 с.
  9. Aithal PG., Day CP. The natural history of histologically proved drug induced liver disease. Gut, 1999; 44:731-5.
  10. Banks AT., Zimmerman HJ., Ishak KG., et al. Diclofenac-associated hepatotoxcity: analysis of 180 cases reported to the Rood and Drug Administration as adverse reactions. Hepatology, 1995; 22:820-7.
  11. Bareille MP., Montastruc JL., Lapeyre-Mestre M. Liver damage and nonsteroidal anti-inflammatory drugs: case non-case study on the French pharmacovigilance database. [in French] Therpaie, 2001; 56:51-5.
  12. Bhala N., Plevris JN. Portal hypertensive enteropathy; an usual cause of gastrointestinal bleeding in cirrhosis: or is it? JR Coll Physicians, 20006; 36; 208-210.
  13. Bjorkman D. Nonsteroidal anti-inflammatory drug associated toxicity of the liver, lower gastrointestinal tract and the esophagus. Am J Med, 1998; 105:17-21S.
  14. Bort R., Ponsoda X., Jover R., et al. Diclofenac toxcity to hepatocytes: a role for drug metabolism in cell toxicity. J Pharmacol Exp Ther, 1999; 288:65-72.
  15. Danan G., Benichou Ch. Causality assessment of adverse reactions to drugs — I. A novel method based on the conclusions of international consensus meetings: applications to drug-induced liver injury. J. Clin Epidemiol, 1993; 4: 111-4.
  16. Dierkes-Globisch A., Schafer R., Mohr HH. Asymptomatic diclofenac-induced acute hepatitis [in German]. Dtsch Med Wochenschr, 2000; 125:797-800.
  17. Fontana RJ., McCashland TM., Benner KG., et al. Acute liver failure associated with prolonged use of bromfenac leading to liver transplantation. The Acute Liver Failure Study Group. Liver Transpl Surg, 1999; 5:480-4.
  18. Garcia Rodriguez LA., Perez Guttan. The role of non-steroidal anti-inflammatory drugs in acute liver injury. BMJ, 1994; 6: 107-17.
  19. Gastritis and Other Gastropathies. In: Feldman, M.; Friedman, L.S.; Sleisenger, M.H. Sleisenger and Fordtran’s Gastrointestinal and Liver Disease: Pathophysiology/Diagnoss/Management. 7th ed. [2-volume set]. St. Louis, MO: Saunders, 2002. p. 810-827.
  20. Greaves RR., Agarwal A., Patch D., et al. Inadvertent diclofenac rechallenge from generic and non-generic prescribing, leading to liver transplantation for fulminant liver failure. Eur J Gastroenterol Hepatol, 2001; 13:71-3.
  21. Lacroix I., Lapeyre-Mestre M., Bagheri H. Nonsteroida anti-inflammatory drug-induced liver injury: a case-control study in primary care. Fundamental & Clinical Pharmacology, 2004; 18:201-6.
  22. Lapeyre-Mestre M., Rueda de Castro AM. Non-steroidal anti-inflammatory drug-related hepatic damage in France and Spain. Fundamental & Clinical Pharmacology, 2006; 20: 391-5.
  23. Mabee CL., Mabee SW., Baker PB. Fulminant hepatic failure associated with etodolac use. Am J Gastroenterol, 1995; 90: 659-61.
  24. Maddrey WC., Maurath CJ., Verburg KM. et al. The hepatic safety and tolerability of the novel cyclo-oxygenase-2 inhibitor celecoxib. Am J Ther, 2000; 7:153-8.
  25. Martin R., Biswas P. The incidence of adverse events and risk factors for upper gastriointestinal disorders associated with meloxicam. Br J Clin Pharmacol, 2000; 50: 35-42.
  26. Masubuchi Y., Horie T. A possible mechanisms of naproxen-induced ipid-peroxdation in liver microsomes. Pharmacol Toxicol, 2001; 89: 43-8.
  27. Masubuchi Y., Horie T. Structural requirements for the hepatotoxicity of nonsteroidal anti-inflammatory drugs. J Pharmacol Exp Ther, 1998:287:208-13.
  28. Masubuchi Y., Nakayama S., Horie T. Roe of mitochondrial permeability transition in diclofe-nac-induced hepatotoxicity. Hepatology, 2002; 35: 544-51.
  29. Masubuchi Y., Nakayama S., Horie T. Role of mitochondrial permeability transition in diclofenac-induced hepatotoxicity in rats. Hepatology, 2002; 35:544-551.
  30. Masubuchi Y., Yamada S., Horie T. Possible mechanisms of hepatocyte injury induced by diphe-nylamine and its structurally related NSAIDs. J Pharmacol Exp Ther., 2000; 292:982-7.
  31. Mc Cormick PA., Kennedy F., Curry M. COX2 inhibitor and fulminant hepatic failure. Lancet, 1999; 353: 40-1.
  32. McCormack TT., Sims J., Eyre-Brook I. et al. Lesions in portal hypertension: inflammatory gastritis or congestive gastropathy? Gut 1985;26:1226-32.
  33. Merlani G., Fox M., Oehen HP., Cathomas G., Renner EL., Fattinger K., SSchneeman M., Kullak-Ublick GA. Fatal hepatotoxicity secondary to nimesulide. Eur J Clin Pharmacol, 2001; 57:321-6.
  34. O’Connor N., Dargan PI., Jones AL. Hepatocellular damage from non-steroidal anti-inflammatory drugs. Q J Med., 2003:96: 787-791.
  35. Ponsoda X., Pareja E., Gomez-Lechon MJ. et al. Drug biotransformation by human hepatocytes. In vitro/in vivo metabolism by cells from the same donor. J Hepatol, 2001; 34:19-24.
  36. Purdum PP. 3rd, Shelden SL., Boyd JW., Shiffman ML. Oxaprozin-induced fulminant hepatitis. Ann Pharmacother, 1994; 28:1159-61.
  37. Rabinovitz M., Van Thiel DH. Hepatotoxicity of ;non-steroidal anti-inflammatory drugs. Am J Gastroenterol, 1992; 87: ;1696-704.
  38. Rabkin JM., Smith MJ., Orloff SL. et al. Fatal fulminant hepatitis associated with bromofenac use. Ann Pharmacother, 1999; 33:945-7.
  39. Rabkin JM., Smith MJ., Orloff SL. Fatal fulminant hepatitis associated with bromfenac use. Ann Pharmacother, 1999; 33: 945-7.
  40. Rainsford KD. An analysis from clinico-epidemiological data of the principal adverse events from the COX-2 selective NSAID, nimesuide, with particular reference of hepatic injury. In flammo pharmacology, 1998; 6: 203-21.
  41. Riley TR., Smith JP. Ibuprofen-induced hepatotoxicity in patients with chronic hepatitis C: A case series. Am J Gastroenterol, 1998; 93:1563-5.
  42. Rodriguez-Gonzalez FJ., Montero JL., Puente J. et al. Orthotopic liver transplantation after suba-cute liver failure induced by therapeutic doses of ibuprofen. Am J Gastroenterol, 2002; 97:2476-7.
  43. Rubenstein J., Laine L. Systematic review: the hepatotoxicity of non-steroidal anti-inflammatory drugs. Aliment Pharmacol Ther., 2004; 20:373-80.
  44. Samonakis DN., Triantos CK., Thalheimer U.: Management of portal hypertension. Postgrad Med J., 2004 Nov; 80(949): 634-41.
  45. Schattner A., Sokolovskaya N. 2000
  46. Sgro C., Clinard F., Quazir K. Incidence of drug-induced hepatic injuries. Hepatology, 2002; 36: 451-5.
  47. Sherlock S., Dooley J. eds: Diseases of the Liver and Biliary System. Oxford, UK: Blackwell Science; 1997.
  48. Tan H., Ong WM., Lai SH. Nimesulide-induced hepatotoxicity and fatal hepatic failure. Singapore Med J., 2007; 48(6): 582-5.
  49. Teoh NC., Farrell GC. Hepatotoxicity associated with non-steroidal anti-inflammatory drugs. Clin liver Dis., 2003; 7:401-13.
  50. Traversa G., Bianchi C., DaCas R. Cohort study of hepatotoxicity associated with nimesulide and other non-steroidal anti-inflammatory drugs. BMJ, 2003; 327: 18-22.
  51. Wongcharatrawee S., Groszmann RJ.: Diagnosing portal hypertension. Baillieres Best Pract Res Clin Gastroenterol, 2000 Dec; 14(6): 881-94.

Источник: Русский медицинский журнал, том 15, № 26, 2007 г.